It has been 40 days since my last period. My last period was 5 days long and I had sex the day after. The condom didn't break but in the position we were in, we thought there might have been a leak. To protect ourselves, we went and got Plan B. I took it within 24 hours and a week later I had what I assume to be the "spotting". It was heavy, but not heavy enough to be my period or the right consistency.
How late can Plan B make your period? Could the spotting have been my period and I should calculate getting my period from that day? Can it make you skip a period? It has been 40 days since my last period.
Posts: 47 | From: Canada | Registered: Apr 2008
| IP: Logged |
Plan B can both cause a period to be late Ė as well as a period to be missed completely. The thing about EC is that itís a whopping dose of hormones, and while the effects it has on people is individual (as with any medicine) itís definitely linked to problems with periods. Anytime the normal levels of hormones are thrown over it can cause lateness or missed periods.
The spotting could have been spotting (but remember thatís a very little amount of blood) or it could have been a mid cycle bleed due to the change in hormone levels. If you want to take a pregnancy test to be sure it will be accurate by now, but youíre most likely looking at a hormone shift as the cause.
-------------------- "Sometimes the majority only means that all the fools are on the same side" ~Anon Posts: 3429 | From: Pennsylvania | Registered: Jan 2008
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.